# SDR EIA2006198

- Difficulty date: May 31, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours, 20,720 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B15069
- Condition: Canning
- Location: Bs 1265-1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM BOX STRUCTURE AT BS 1265 TO 1350 LT & RT SIDE WEBS ARE OIL CANNING.  REMOVED AND REPLACED LT & RT SIDE WEBS PER ECRA 470-53-298-2 AND BOEING DRAWING 65B15069.
